# SDR IPXA09M57273

- Difficulty date: September 1, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: NRC6055507
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT INBD FLAP COMPOSITE WEDGE CRACKED ON UPPER SIDE LOWER CORNER INBD.  REPAIRED LT INBD FLAP INBD TE WEDGE REF MD11 SRM 57-50-02 REPAIR 2.
